Keyword : handoff probability

Dynamic Two-Tier Cell Structure for Bandwidth Reservation of Handoffs in Cellular Networks
Jae Keun PARK Wan Yeon LEE Sung Je HONG Jong KIM 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/10/01
Vol. E91-A  No. 10 ; pp. 3003-3005
Type of Manuscript:  Special Section LETTER (Special Section on Smart Multimedia & Communication Systems)
Category: Mobile Information Network
two-tier celldynamic reservationhandoff probabilityadaptive bandwidth reservation
 Summary | Full Text:PDF